# SDR AALA971301

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 26-29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR BOARD SUPPORT AT SEAT TRACK NR 9 BETWEEN FRAMES 26-29 HAVE INTERGRANULAR CORROSION.  REMOVED DAMAGED SUPPORT, ALODINED, RPIMED AND PAINTED SERVICEABLE REPLACEMENT SUPPORT.  INSTALLED WET USING PR-870 PER A-300-600 SRM'S 51-72-10-0 AND 51-21-00.  TST:  25,726.17 HOURS.  CYCLES:  10,398.  (X)
